MathSciNet Relay Station
MathSciNet bibliographic data
MR786753 16A34 (16A36)
Hajarnavis, C. R.; Norton, N. C. On dual rings and their modules. J. Algebra 93 (1985), no. 2, 253–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement